# SDR AALA202206209130

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A300*
- Aircraft serial: 4050
- Aircraft time: 38,766 hours, 15,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL BATTERY FAILED BITE TEST PER TASK CARD 26L00005005. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY BITE TEST PER AMM 33-51-38.
